# SDR UIEA2021080301689

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,505 hours, 20,153 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Part number: BACP11K6
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG # 1  FOUND PNEUMATIC  LEAKS  AT LOCATIONS  "E" & "K"  AS PER   EO # 1936A088( REMOVED & REPLACED LEAKING PACKING  AT BOTH  LOCATIONS  REF.  MM 36-11-18-404-018-001   FOR  O' RING  INSTALLATION PROCEDURE.   /  REINSTALLED  TUBING  AFTER  RETEST  PER  EO1936A088   NO LEAKS NOTED .  /  EXP TAG  P/N BACP11K6 )
